MathSciNet Relay Station
MathSciNet bibliographic data
MR2783023 34H05 (34D06 93C40)
Xu, Yuhua; Zhou, Wuneng; Fang, Jian'an; Sun, Wen Topology identification and adaptive synchronization of uncertain complex networks with adaptive double scaling functions. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 8, 3337–3343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement